# SDR DXTA2021033040270

- Difficulty date: March 30, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 10,324 hours, 7,962 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1988003
- Condition: Defective
- Location: Acm Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACM OVERHEAT ON TAKEOFF.  THERE WAS A HOT/BURN SMELL IN THE AIRCRAFT.  COMPLETED CHECKLIST AND LANDED.  DID NOT DECLARE AN EMERGENCY.  DID NOT LAND OVER WEIGHT.  COMPLIED WITH OPERATIONAL PROCEDURE.  REMOVED AND REPLACED RH FLOW CONTROL VALVE.  IAW 560XL MM 21-61-00.  OPS CHECK GOOD.
